加载中…
Recently, Rathie and K{\i}l{\i}\c{c}man (2014) employed Kummer-type transformation for to develop certain classes of expansions theorems for hypergeometric polynomial. Our aim is to deduce Kummer-type transformation for and utilize it to develop some new expansion theorems for the confluent hypergeometric polynomial. We also obtain a well-known result given by Kim et al. (Integral Transforms Spec. Funct. 23(6); 435-444, 2012) and many other new results as particular cases of our theorems.

生成讲解博客的中文版本

生成AI智能校验的中文版本